Thanks for posting your query at DoctorSpring.com
I have gone through your questions in detail and I can understand what you are going through.
Stopping lexapro abruptly was not a good idea, but what has happened has happened. Now let me tell you upfront that there is no specific medicine to reduce the withdrawal of lexapro. Moreover three weeks is a long time for a withdrawal to persist.There are basically two possibilities. No. 1 is that probably after stopping lexapro after the initial withdrawal symptoms you might have started developing the original anxiety/depression symptoms that you were seeking treatment for. In that case this should be a relapse and you need tpstart lexapro afresh. The second possibility is that it could indeed be the withdrawal of lexapro, although rare, and in that case you again need to restart the lexapro
You may start the lexapro in the dose of 10 every days and then reduce it to 5 over next 7 days and then stop at the end of 15th days. I think this way you can reduce the withdrawal side-effects. Moreover drink plenty of water during this period.
Hope this helps,
In case if you have any further query, do let me know.
Dr. Srikanth Reddy MD